Previous |  Up |  Next

Article

References:
[1] D.D. Bainov and D.P. Mishev: Oscillation Theory for Neutral Equations with Delay. Adam Hilger IOP Publishing Ltd., 1991, pp. 288. MR 1147908
[2] S.R. Grace, B.S. Lalli: Oscillations theorems for certain neutral differential equations. Czech. Math. J. 38(113) (1998), 745–753. MR 0962917
[3] J.R. Graef, M.K. Grammatikopoulos, P.W. Spikes: Asymptotic Behavior of Non-oscillatory Solutions of Neutral Delay Differential Equations of Arbitrary Order. Nonlinear Analysis Theory Math. Appl. 21 (1993), no. 1, 23–42. DOI 10.1016/0362-546X(93)90175-R | MR 1231526
[4] M.K. Grammatikopoulos, P. Marušiak: Oscillatory properties of solutions of second order nonlinear neutral differential inequalities with oscillating coefficients. Arch. Math. 31 (1995). MR 1342372
[5] I. Györi, G. Ladas: Oscillation Theory of Delay Differential Equations. Clear. Press, Oxford, 1991, pp. 368. MR 1168471
[6] J. Jaroš and T. Kusano: Sufficient conditions for oscillations of higher order linear functional differential equations of neutral type. Japan J. Math. 15 (1989), 451–432.
[7] T. Kusano and H. Onose: Nonoscillation theorems for differential equations with deviating argument. Pacific J. Math. 63, N1 (1976), 185–192. DOI 10.2140/pjm.1976.63.185 | MR 0417536
[8] P. Marušiak: Asymptotic properties of nonoscilltory solutions of neutral differential equations. Proceedings of the Conf. Ord. Dif. Eq. Poprad (SR), 1994, pp. 55–61.
[9] Y. Naito: Nonoscillatory solutions of neutral differential equations. Hirosh. Math. J. 20 (1990), 231–258. MR 1063362 | Zbl 0721.34091
[10] M. Růžičková, E. Špániková: Oscillation theorems for neutral differential equations with the quasi-derivatives. Arch. Math. 30 (1994), no. 4, 293–300.
[11] S. Staněk: Asymptotic and oscillatory behavior of solutions of certain second order neutral differential equations with forcing term. Math. Slovaca 42 (1992), 485–495. MR 1195042
Partner of
EuDML logo